# SDR 05FDEA01054

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 68,993 hours, 27,587 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: AKC7011
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5240-55471, DOORS-SERVICE-TAILCONE-PATIO DOOR HINGE REPAIR P/N AKC7011 LT.  CLOSING ACTION ON 04/15/05.  ON N/R S00013.  COMPLIED WITH EA 8-5240-55471.
